Warnings or Restrictions
Do not use if you are allergic to diclofenac or aspirin or other NSAIDs, or have ever had an allergic reaction to these ingredients, or you have ever had an asthma attack, wheezing, hives or runny nose after taking these ingredients. Do not use if taking diclofenac or other NSAIDs such as aspirin or ibuprofen. Do not use on children under 14 years of age.
Consult your doctor or pharmacist before using, if you have a stomach or duodenal ulcer, or are pregnant or breast-feeding.
Remember: Do not apply to cuts, wounds, sunburned skin or other area where the skin is abnormal, or near the eyes or nose. Do not cover with a bandage or plaster. Do not use if the seal is broken. Keep out of the sight and reach of children.
USE THIS MEDICINE ONLY ON YOUR SKIN.
Active ingredients: Diclofenac Diethylammonium 1.16% w/w, Also contains: Diethylamine, Carbomers, Cetomacrogol, Cocoyl Caprylocaprate, Isopropyl Alcohol, Liquid Parrafin, Perfume Creme 45 (containing Benzyl Benzoate), Propylene Glycol, Purified Water
Size (100) Unit (ML) Height (19.5) Width (4.5) Depth (5.5)
Product code: 757093
How to Use
Tips & Advice
. Read the package leaflet before use.
2. Use an amount the size of a one penny or two penny piece, rub gently and apply 3-4 times daily to the affected area.
3. Massage into the skin over the affected site.
4. Wash hands after use (unless they are the site being treated). Adults and children aged 14 and over: Do not use for more than 7 days, unless longer treatment is recommended by a doctor. If symptoms persist for longer than 7 days, consult your doctor.
What It Does - Voltarol Back and Muscle Pain Relief 1.16% Gel helps relieve pain and reduce inflammation and swelling.